# SDR TWAA9613101

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54326
- Make and model: Boeing 727231
- Aircraft serial: 20233
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S106CD
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 293 - DURING ROUTINE LAYOVER MAINTENANCE, THE EMERGENCY EXIT LIGHT OVER THE LEFT FORWARD OVERWING EXIT WAS INOPERATIVE.  REMOVED AND REPLACED BATTERIES, MFG P/N S106CD.  OPERATIONAL CHECK NORMAL.  (M)
